urologist-icon

Erection problem

Hllo sir i had done my blood chck up 5 mnths ago as my weight was incresing,fatigue all time ,and no sexual feeling,my penis dont excite.in reports i had tsh 150 .after that i ate thyronorm 125 mcg on a regular basis nd after few mnths i manage to cntrl my weight and fatigue also went ..bt after 5 mnths also i dont have feelings of sex .my penis is not that hard as it used to be.i could rarely masturbate ..wht should i do ? I dont have daibetes .tstestrone is normal.age 22 wgt 75 ..tsh 34
views-icons 24 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Suresh Radhakrishnan
Urologist 3 yrs exp Chennai
Hi Hypothyroidism can itself be the cause of erection problems. Other causes that can be ruled out by laboratory means is male hormone level abnormalities, high cholesterol etc.
Next Steps
I would avice you have your male hormone levels measured- total testosterone, free testosterone, SHBG levels, LH, FSH and prolactin levels, fasting lipid profile, HBa1c. Have a strict control over thyroid levels by frequent testing atleast onece in 3 months initially.
Health Tips
You could take L-Arginine sachets once per day for whatever benefit it may pprovide. If problem persist contact an urologist for a trial prescription of viagra or cialis.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO